Signed involutions avoiding 2-letter signed patterns

W.M.B. Dukes, Toufik Mansour

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Let I n be the class of all signed involutions in the hyperoctahedral group Bn and let I n (T) be the set of involutions in I n which avoid a set T of signed patterns. In this paper, we complete a further case of the program initiated by Simion and Schmidt [6] by enumerating I n (T) for all signed permutations T⊆B2.
Original languageEnglish
Pages (from-to)387-403
Number of pages17
JournalAnnals of Combinatorics
Volume11
Issue number3-4
DOIs
Publication statusPublished - Dec 2007

Keywords

  • pattern avoidance
  • signed patterns
  • involutions

Cite this